# SDR MASA2009120900346

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 7063 RTF DUE TO A LAVATORY SMOKE WARNING MESSAGE.  NO VISUAL SMOKE REPORTED.  COMPRESSOR WASH HAD BEEN PERFORMED ON RON.  MX PERFORMED POWER RUNS TO CLEAR BLEED SYSTEM AND SMELL OF SMOKE DISSIPATED WITH NO WARNING MESSAGES PRESENT.
